Acta Structuralica

international journal for structuralist research

Journal | Volume | Article

171847

E. W. Beth, Les fondements logiques des mathématiques

Robert Feys

pp. 269-270

Publication details

Published in:

(1951) Revue philosophique de Louvain 49 (22).

Pages: 269-270


Notice: Undefined variable: targetparent in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/mom/function/format/harvard.php on line 118

Full citation:

Feys Robert (1951) Review of E. W. Beth, Les fondements logiques des mathématiques. , 269–270.